It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Birth Control Board Index
Pages: 1 Showing 1 - 20 of 21 for black blood on period. (0.106 seconds)

Sep 10, 2013
... I got my first depo shot in march and then another one 3 months later in june. out of the 6 months i was on the shot i only went 2 weeks without having a period. this past august when i was due for my third shot i asked my doctor for pills instead. ... (1 replies)
... The thick black thing you describe sounds a lot like clotted blood, which does sit on the tampon. It's nothing to worry about, it's normal to get clotted blood with a period. This is probably just a strange version of breakthrough bleeding after missing your period. The fleshy coloured lumps... ... (1 replies)
... I was taken off dianette a few months ago. I found it to be a really good pill and had been on it for 4 years. I changed doctors surgery and the first thing they did was take me off it because apparently people arent supposed to be on it for that long.. ... (1 replies)

... for approx. 6 months. I was on Ovcon 35 for a long time before this but my dr. switched me to ON because they weren't making Ovcon anymore and she said ON was pretty similar to Ovcon. Anyway, ever since I've been on Ovcon and now Ortho Novum, my periods have been very very light. ... (1 replies)
... cause i dont want to deal with the pms and bloating and dont want my period to come for the honeymoon so..i am on yasmin...just did one pack.. ... (1 replies)
... or if Loestrin 24 users have the "normal" red bleeding when on the inactive pills. ... (1 replies)
Microgestin 1.5/30
Mar 17, 2011
... I have been on microgestrin 1.5 for a month and a half. I was on loestrin 24 before but it all of a sudden got very expensive on me so I had to switch. I went without for 2 weeks. ... (2 replies)
... This is my first month on Loestrin 24 Fe, and my first birth control. My period has always been very irregular. ... (0 replies)
... Been on yasmin for around 4 years. Had my period around 2 weeks ago, and i forgot i didnt have enough pills for another cycle. i was fine for 4 days after my period because i had 4 left on my last pack but then it took me 3 days to get another pack. ... (0 replies)
... for women, I can't believe that ANY woman in her right mind would voluntarily get the shot for any reason! It seems like pure insanity, particularly because the black box warning and all of the other problems it causes. ... (10 replies)
... Anyways, my next period which was about a week or so after this, I woke up with HORRIBLE cramps. Like, I was rolling on the floor screaming my head off. My mother thought I was dying she was so worried. I almost threw up from the pain, and started blanking out. ... (0 replies)
... I have been on ortho tri lo for about the same length of time, and this may seem gross... ... (7 replies)
... Except that 3 tiny brown spots, I don't see spotting on my underwear so far. ... (8 replies)
... but sometimes the blood is very dark almost black. ... (1 replies)
The patch???
Mar 30, 2006
... I was on the Patch for a year. I was on it to reduce the cysts on my ovaries. It didn't help! I had more ruptures! The only good thing about it is that my face cleared up, I had none compared to the few I had before. ... (10 replies)
... brown when I wiped but nothing that needed a pantyliner or anything. I went off the patch in March and decided in October to go back on it. I bled the whole first month so I went off for the week to get a period. But I was also 3 weeks late getting my period when I started back on the patch. ... (0 replies)
... If you just started the pill, it's normal to have bleeding. Although it's bothersome, it can take several cycles for your body to become adjusted to the pill. Bleeding isn't an indication of decreased effectiveness. All pills contain roughly the same amount of estrogen, but sometimes that small difference is what's needed to control bleeding. (1 replies)
... I had Laparoscopic surgery on Oct. 5th because I had 4 large cysts on my ovaries. I started my first period early november. I was a week late. My docter put my on birth control pills to hopefully control the cyst issue. I have been bleeding on and off for the past 2 weeks. "Since I had started my period". ... (1 replies)
... I was on Depo for two years and loved it! I had no side effects until the last three months when my vaginal wall started thinning out because of it. ... (21 replies)
Kinda Needing Help
Aug 21, 2005
... Not COULD take however many pills you have left and then go straight into a new pack, but that really depends on what pill you are on. ... (7 replies)

Associated Tags: birth control issues, loestrin 24 fe, spotting before period

Pages: 1

All times are GMT -7. The time now is 03:22 AM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!